# SDR GAIA9899

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY CHECK, INSPECTION FOUND CORROSION ALONG STRINGER 27 RIGHT AT BS 950.  THE CORROSION WAS REMOVED AND REPAIRED IAW FLIGHT VEHICLES INC SKETCH NUMBER 53-98515-1.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
